CSpace  > 应用数学研究所
倒向随机微分方程解的比较定理英文
严加安1; 曹志刚2
1999
Source Publication数学进展
ISSN1000-0917
Volume28Issue:4Pages:304
Abstract毛学荣新近将彭实戈和Pardoux关于倒向随机微分方程解的存在性定理推广到非Lipschitz系数情景. 该文将彭实戈的比较定理推广到这一情形. 主要工具是Tanaka-Meyer公式, Davis不等式和Bihari不等式.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37879
Collection应用数学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.中国人民大学
Recommended Citation
GB/T 7714
严加安,曹志刚. 倒向随机微分方程解的比较定理英文[J]. 数学进展,1999,28(4):304.
APA 严加安,&曹志刚.(1999).倒向随机微分方程解的比较定理英文.数学进展,28(4),304.
MLA 严加安,et al."倒向随机微分方程解的比较定理英文".数学进展 28.4(1999):304.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[严加安]'s Articles
[曹志刚]'s Articles
Baidu academic
Similar articles in Baidu academic
[严加安]'s Articles
[曹志刚]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[严加安]'s Articles
[曹志刚]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.